# SDR AALA201709149016

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 23,348 hours, 9,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIDEWALL LIGHT AT ROW 14DEF HAS A DETACHED LENS.   REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
